# SDR DALA1141756903

- Difficulty date: June 27, 2011
- Submitted: June 29, 2011
- Operation: Air carrier
- Aircraft: N757AT
- Make and model: Boeing 757212
- Aircraft serial: 23127
- Aircraft time: 76,758 hours, 34,676 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHT AT 25D WAS FOUND TO BE INOPERATIVE.  MAINTENANCE ADJUSTED THE CONTACTS AT THE CONNECTOR.  OPERATIONAL CHECK WAS NORMAL.
